# SDR SWAA2022041493707

- Difficulty date: April 10, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 30,293 hours, 13,830 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switchpack
- Part number: 254A115014
- Part serial: 832702
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG THRUST REVERSER SLOW TO DEPLOY. #2 THRUST REVERSER LIGHT ILLUMINATED. 09APR EMAIL SENT REQUESTING FIELD TECH SUPPORT F/C AT TIME OF DEFERRAL LH SLEVE STOW SENSOR S831***SCHD 04/10 MCO***3-21 OPS CK GOOD 3-29 R/R #2 ENG LH T/R SYNC LOCK 4-9 R&R T/RSLEEVE STOW SENSOR S831 AWLAYS BEEN SAME FAULT CODE4-9 OPS CK GOOD******4/10: ATL HAS A FIELD TECH AVAILABLE TONIGHT DO NOT CARRY OVER MEL WITHOUT RUSS HILLMAN OR TEAM LEAD APPROVAL ***********PRIOR TO R/R HARNESS PLEASE RING OUT AND VERIFY RECENTLY INSTALLED SENSOR ASSY FAULTY - MOC / [01] COMPLIED WITH EAU BITE; FOUND FAULT CODE LEFT SLEEVE STOW SENSOR FAULT S831. OK TO CONTINUE PER MEL 78-1-01. SP# 1 SP# 1A SP#78. AIRCRAFT DOWNGRADED TO CAT I STATUS.;[02] REMOVED AND REPLACED RIGHT AUTOTHROTTLE SWITCH PACK ASSY. IAW AMM 76-11-07. OP?S CHECK GOOD. EV.# E011214. AIRCRAFT RECERTIFIED TO CAT III STATUS PER MT 734-00-03.  VERIFICATION # 28484. E71883.
